offer

Lemsip Max Cold & Flu Lemon Sachets Paracetamol - 10 pack

£5.35
3476197
10 UNI | £0.54 per 1UNI

For headache, fever, blocked nose, body aches/pains and sore throats.
See details below, always read the label
Suitable for:
Adults and children aged 12 years and over.
Active Ingredients: Phenylephrine Hydrochloride, Paracetamol

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

in your basket

Add to basket
In stock

Age restricted product

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 15 points with this purchase

Arrow Product details

Lemsip Max Cold & Flu Lemon is for the symptomatic relief of colds and flu. Lemon flavour.

Paracetamol: analgesic & antipyretic, for relief of headache, sore throat, fever, body aches and pains.

Phenylephrine hydrochloride: decongestant for relief of blocked nose.

Suitable for

Adults and Children 12 and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use.

Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.

Do not give to children under 12 years, except on medical advice.

Hazards and Cautions

DO NOT EXCEED THE STATED DOSE.

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

If symptoms persist consult your doctor.

DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.

Storage
Store below 25ºC in a dry place.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Phenylephrine Hydrochloride

Ingredients

Active ingredients: each sachet contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg.


Also contains: absorbic acid (vitamin C), sucrose and aspartame.

...read more ...read less

Delivery options

Click & Collect
£1.50 or free if you spend £15 or more from your choice of 2,200 stores.

Standard Delivery
£3.95 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£4.75 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.